# SDR AALA972000

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Bs 795
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - G-4 GALLEY MOUNT AFT OUTBOARD RIGHT HAS CORROSION BEYOND MANUAL LIMITS.  REMOVED AND REPLACED GALLEY MOUNT PER SRM 51-00-00 PAGE 2.  (M)
